LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » 10mg lipitor not safe...

 - UBBFriend: Email this page to someone!    
Author Topic: 10mg lipitor not safe...
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
I give up. when you're arguing against a doctor you'll loose every time.

I've been warning my husband about statins but no effect. he has been on 20 mg of lipitor for years.

he's starting to get leg cramps, arm hand and wrist pain. joint aches.

goes to doctor who says arthritis but we'll reduce lipitor to 10 mg. doc said 10 mg lipitor has no side effects because dosage is so small. husband said no to arthritis meds.

to me 10 mg can still cause problems. but doc said no so husband says you dont know anything.

but isnt 10 mg just as bad as 20?

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Show him the articles, do a good search and present those.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
doctors are gods....

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
If he is not going to read some credible articles (some of which ARE by doctors who tell of the dangers of statins) then you probably have to just let it go.

I'd still print out a few top articles and give to him, though, just to hope he might read them.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
lpkayak
Honored Contributor (10K+ posts)
Member # 5230

Icon 1 posted      Profile for lpkayak     Send New Private Message       Edit/Delete Post   Reply With Quote 
In six months ten mg put me in walker. When i stoppedctaking it in 12 hrs i walked normally

--------------------
Lyme? Its complicated. Educate yourself.

Posts: 13712 | From new england | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
well you can lead a horse to water.....

unfortunately husband is one who if he thinks your degree is not worthy, then you're stupid...

wonder if all engineers think like this....I've heard it called slide rule mentality.

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
There are plenty of doctors with good solid reputations who have authored excellent articles on the topic of statin dangers.

In a couple hours, you should be able to find at least six very credible articles.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
You should be able to find a lot of statin information at this site:

http://www.spacedoc.com


Leg cramps may be caused by low magnesium.
If he doesn't want to take supplemental magnesium, have him eat foods high in mag.

Dark chocolate
Almonds, almond butter
Pumpkin seeds
Cashews
Beans, kidney beans, baked beans, bean soup, rice and beans, bean burritoes.

Posts: 6932 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
lpkayak
Honored Contributor (10K+ posts)
Member # 5230

Icon 1 posted      Profile for lpkayak     Send New Private Message       Edit/Delete Post   Reply With Quote 
Carols site is where i got info after four months and my primary and two ortho docs could not figure out why i couldnt walk. I read the site. Stopped the pill and woke up the next day fine. I think i was on the statin less than ten months...for sure less than a year and i went back to normal gait for me(i have replaced knees from osteo arthritis-unrelatd to statin)

--------------------
Lyme? Its complicated. Educate yourself.

Posts: 13712 | From new england | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
DanP
LymeNet Contributor
Member # 7501

Icon 1 posted      Profile for DanP     Send New Private Message       Edit/Delete Post   Reply With Quote 
I can't remember how many mg the doctor put me on but 3 days after taking the first, I was bent over with back pain and had a hard time getting around
the doctor said only 10% of patients had that problem so stay on for another week
the next day I stopped and by that evening the pain started to abate

i'll die before I take another

Posts: 274 | From NY | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.